# SDR AALA20110523TUL02

- Difficulty date: May 23, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 33,733 hours, 14,161 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD TRAILING EDGE FLAP HAS DENT WITH CRACK AND TEMPORARY REPAIR IN THE SAME AREA ON THE BOTTOM SIDE.  INSTALLED ONE PERMANENT BONDED DOUBLER AS PER SRM 51-70-10-2R.
